# SDR DALA2016082306156

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE COUNTERSINKS NR 1409C, 1410C AND 1464C AT RT WING.  OUT OF LIMITS DUE TO CORROSION DAMAGE EXCEEDS IAW SRM 51-22-2A, CONDITION II.  THEREFORE WERE REPLACED IAW SRM 51-22-2A, CONDITION III.
